# SDR CALA2024102102688

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 121,456 hours, 18,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T32512
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE OLD SCRIBE MARKS ON EXTERNAL SKIN OF FUSELAGE, LOCATED BETWEEN STA 654 PLUS 110/STA 785.9 AND BETWEEN STR20LH/36LH. FOR REFERENCE SEE SRM 53-30-01-0I-1 FIG 1, SHEET 2(ITEM 3) AND SHEET 4(ITEM 6). IS A PERMANENT SOLUTION WITH INSPECTION REQUIREMENTS THAT MUST B 7363 ON OR BEFORE THE AIRCRAFT REACHES 37,500 TOTAL FLIGHT CYCLE ,000 FLIGHT CYCLES. IS A PERMANENTSOLUTION WITH INSPECTION REQUIREMENTS THAT MUST B 7363 ON OR BEFORE THE AIRCRAFT REACHES 37,500 TOTAL FLIGHT CYCL 12,000 FLIGHT CYCLES. E ACCOMPLISHED PER PART 2 OF THE LATEST REVISION OF EC/RA 5330-0 S. ACCOMPLISH REPEATED INSPECTIONS AT INTERVALS NOT TO EXCEED 12 E ACCOMPLISHED PER PART 2 OF THE LATEST REVISION OF EC/RA 5330-0 E S. ACCOMPLISH REPEATED INSPECTIONS AT INTERVALS NOT TO EXCEED LH FUSELAGE SKIN BETWEEN STA 654 + 110 / STA 720 AND S-20L / S-2 LH FUSELAGE SKIN BETWEEN STA 654 + 110 / STA 720 AND S-20L / S-2 8L - SCRIBE LINES AND SCRATCH WERE REPAIRED AT GIG. THIS REPAIR 8L - SCRIBE LINES AND SCRATCH WERE REPAIRED AT GIG. THIS REPAIR REF ECRA 5330-07363: THIS REPAIR IS A PERMANENT SOLUTION WITH TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION REQUIREMENTS THAT MUST BE ACCOMPLISHED PER PART 2 OF THE LATEST REVISION OF EC/RA 5330-07363 ON OR BEFORE THE AIRCRAFT REACHES 37,500 TOTAL FLIGHT CYCLES. ACCOMPLISH REPEATED INSPECTIONS AT INTERVALS NOT TO EXCEED 12,000 FLIGHT CYCLES". DIP 53-DIP . PERFORMED INSPECTION IN ALL STEPS OF THIS MAJOR REPAIR AS PER EC/RA 5330-07363 PART 1. PERFORMED LH FUSELAGE SKIN BETW
